MAUDE Adverse Event Report: ARTHREX, INC. SELF-PUNCHING TRIPLE LOADED FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SELF-PUNCHING TRIPLE LOADED FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number SELF-PUNCHING TRIPLE LOADED FIBERTAK
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the device tore one week after it was implanted.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: b1, b2, b5, g3, h1, h6.
 
Event or Problem Description
Update avoe 08-jan-2024 it was further reported that the initial biceps tenodesis surgery was performed on the (b)(6) 2024 and the device ar-3633sp (lot: 15298224) was implanted.This device tore within one week after the initial surgery and a revision biceps tenodesis surgery was performed on the (b)(6) 2024.The affected device was discarded by the facility.This device failure was documented in (b)(4).During the revision surgery on the (b)(6) 2024 the device ar-3633sp (lot: 15301497) was implanted.This device also tore within one week after it was implanted and a second revision biceps tenodesis surgery was required, which was performed on the (b)(6) 2024.This device will be returned for investigation and the case was documented in (b)(4).During this revision the patient was treated with an ar-1662bc device.Update avoe 30-jan-2024: it was further reported that the patient followed the post-op routine in both cases.The hospital's scheme does not provide for a brace.After the first operation, the anchor tore during the inpatient stay approx.2 days after the operation without any visible effect.After the second operation, the patient got and wore a brace at his own request.About 2 weeks after the surgery, the patient picked up a light object (glass or cell phone) and felt the tear.The object he picked up was clearly below the permitted load limit.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
SELF-PUNCHING TRIPLE LOADED FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21100785
Report Number1220246-2025-09260
Device Sequence Number9145978
Product Code MBI
UDI-Device Identifier00888867369962
UDI-Public(01)00888867369962(11)240806(17)290731(10)15298224
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSELF-PUNCHING TRIPLE LOADED FIBERTAK
Device Catalogue NumberAR-3633SP
Device Lot Number15298224
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer01/30/2025
08/07/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/18/2025
08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown